# SDR J6BA202406100916

- Difficulty date: September 16, 2023
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON LH IB FLAP HINGE FWD ATTACHMENT HOLE AT WS80.50   (C-CHECK RO 11/16/2023)   REMOVED CORROSION FROM LH INBD FWD WS 80.50.NDT PERFORMED BY BARON NDT ,LLC FAA CRS # 4NDR545D, PERFORMED ET/UT REPORT #S100423-14.PERFORMED LPI REPORT #S101923-3. ORIGINAL THICKESS 0.250", MATERIAL LOSS 0.006", REMAINING MATERIAL 0.244".FOUND  TO BE IN LIMITS IAW CRJ 200 REO 601R-57-21-3797
